Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Neck pain, flatus, headache, chest pain, dizziness post treatment for laryngitis, quit smoking, on patches. Reason?

I was told I had laryngitus 3 weeks ago which I was given penicillin as a 10 day course. The pain went way for probably 2 days but since the pain has seemed to still be in my throat but now I have neck ache a gassy stomach a bad headache and chest pain . I have also been feeling really dizzy on and off for the past two days. I was a smoker who smoked up to 9 a day but since having the virus I have been slowly trying to quit as I just couldn t possibly smoke I am now on patches and haven t smoked at all for a few days please help.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
That is a bad sign meaning you health is deteriorating.

Must try an alternative medicine best if could be homeopathy as sometimes our body react badly to some medicine.
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor